# SDR FDEA201007142508

- Difficulty date: July 14, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 40,876 hours, 28,321 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355944255
- Condition: Inoperative
- Location: Overheat Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT FL 350 LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED. COMPLIED WITH QRH EMERGENCY PROCEDURE WHICH REQUIRES TURNING OFF RT PACK, WITH ONLY THE LT PACK ON ACFT WOULD NOT MAINTAIN CABIN ALTITUDE.  WE HAD TO DECEND TO 11,000 FT TO GET CABIN ALT TO 9,500 FT. R & R RT AFT BODY OVERHEAT SENSING ELEMENT IAW AMM REF 26-14-001-2.  RAN ALL 3 ENGINES IAW JRH.  OPS CHECK WAS NORMAL.  PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE CONDITION- CONDITIONAL INSP IAW AMM, REF NR 05-51-101-2 OPS TEST WAS FOUND TO BE WITHIN LIMITS.
